


default search action
"Lattice valued double fuzzy preproximity spaces."
Vildan Çetkin, Halis Aygün (2010)
- Vildan Çetkin, Halis Aygün
:
Lattice valued double fuzzy preproximity spaces. Comput. Math. Appl. 60(3): 849-864 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.